Citalopram upset stomach, feeling sick, stomach ache?

hey guys I've been put on Citalopram 10mg got a question to the people who's taking Citalopram does anyone get upset stomach when taking these pills? I've been taking them nearly a week now and if i walk or sit up i feel sick and my stomach hurts just wondering if anyone has this? this is ever since taking these pills.

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

5 Replies

oldestnewest
  • hi i havent tooken it yet but i problebly will be soon for my anxiety im sure its just a side affect but just to be sure i would go see your doctor and ask. but with alot of thoes meds it will have some nasty side affects.

  • Im going to take mine before bed than in the morning.

  • Catalpram was the first medication i tried. It did not hep me any. Had to switch to something else.

  • I'm still on 10mg dosage but i feel more relaxed now :)

  • just got on it not to long ago and feel better my anxiety is so bad i felt i wasent alive and couldent think properly after taking celexa its still the same but i dont pay attention to it or worry but gonna ask my doctor to be raized to 20mg

You may also like...